# SDR UALA2010060101864

- Difficulty date: May 29, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,405 hours, 13,064 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Nr2 Window Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WINDOW ASSY AIR LEAKS (NOISY) POSITION 2 (2=2L ,5=2R).   INTERIM REPAIR IAW MM.  APPLIED TAPE TO WINDOW, NEED TO ACCOMPLISH PERMANENT REPAIR IAW AMM AT FIRST AVAILABLE MX OPPORTUNITY. OK IAW SAMC.   REPLACED PRESSURE SEAL. OP CHK'D NORMAL.
